# SDR ASAA0852850

- Difficulty date: April 26, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 4,607 hours, 1,394 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFTHAND AIR CONDITIONING PACK ANNUNCIATED DURING CLIMB WITH A TRIM AIR CHECK VALVE FAULT INDICATION.  RESET FAULT.
